# SDR HEEA0015596

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- System (JASC): 2425 · AC Indicating System
- Part: Indicator
- Part number: 209070263003
- Condition: Failed
- Location: Dual Volt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL VOLT A/C NEEDLE HANGS WITH POWER OFF.
